Alert archive / Kansas / River Flood Warnings in 2012
River Flood Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Apr 30, 2012, 8:12 AM CDT for Labette County, Neosho County, Kansas. It took effect at Apr 30, 2012, 1:12 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 8:12 AM CDT (13:12 UTC)
- In effect from
- Apr 30, 2012, 1:12 PM CDT
- Expired
- May 2, 2012, 1:35 PM CDT
- In force
- 48 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Moderate
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 135 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Parsons (PPFK1). The gauge peaked at 23.30 ft at May 1, 2012, 9:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
576
WGUS43 KICT 301312
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT MON APR 30 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-010312-
/O.NEW.KICT.FL.W.0012.120430T1812Z-120502T0432Z/
/PPFK1.2.ER.120430T1812Z.120501T0600Z.120501T1632Z.NO/
812 AM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS AFTERNOON TO TUESDAY EVENING.
* AT 7:00 AM MONDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 24.6 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
PARSONS 21.0 16.7 MON 7 AM 23.5 12.6 9.1
$$
KSC021-099-010312-
/O.NEW.KICT.FL.W.0013.120501T0420Z-120502T2121Z/
/OSWK1.2.ER.120501T0420Z.120501T1800Z.120502T0321Z.NO/
812 AM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON.
* AT 7:00 AM MONDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 20.0 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE TUESDAY EVENING.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
OSWEGO 17.0 12.2 MON 7 AM 19.3 11.7 8.1
$$
arl9 follow-up statements
972
WGUS83 KICT 301933
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
233 PM CDT MON APR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-010933-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120502T0600Z/
/PPFK1.2.ER.120430T1940Z.120501T0600Z.120501T1800Z.NO/
233 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 1:00 PM MONDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
PARSONS 21.0 19.7 MON 01 PM 24.1 13.4 9.6
$$
KSC021-099-010933-
/O.EXT.KICT.FL.W.0013.120501T0045Z-120502T1615Z/
/OSWK1.2.ER.120501T0045Z.120501T1200Z.120501T2215Z.NO/
233 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 1:00 PM MONDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 20.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
OSWEGO 17.0 15.2 MON 01 PM 20.2 10.3 7.7
$$113
WGUS83 KICT 010122
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT MON APR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-011522-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120502T0800Z/
/PPFK1.1.ER.120501T0150Z.120501T1800Z.120501T2000Z.NO/
822 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 7:00 PM MONDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 21.7 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME TUE WED THU
PARSONS 21.0 20.8 MON 7 PM 19.6 12.2 10.3
$$
KSC021-099-011522-
/O.EXT.KICT.FL.W.0013.000000T0000Z-120502T2145Z/
/OSWK1.1.ER.120501T0416Z.120501T1200Z.120502T0345Z.NO/
822 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 6:30 PM MONDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 18.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TUESDAY EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME TUE WED THU
OSWEGO 17.0 16.5 MON 6 PM 17.5 9.7 8.6
$$
LAWSON503
WGUS43 KICT 010743
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT TUE MAY 1 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-012143-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T0146Z/
/PPFK1.2.ER.120501T0306Z.120502T0000Z.120502T1346Z.NO/
243 AM CDT TUE MAY 1 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 2:00 AM TUESDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
PARSONS 21.0 21.8 TUE 02 AM 22.3 13.0 10.9
$$099
WGUS83 KICT 011405
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
904 AM CDT TUE MAY 1 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-020404-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T1036Z/
/PPFK1.2.ER.120501T0306Z.120502T0600Z.120502T2236Z.NO/
904 AM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 8:00 AM TUESDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
PARSONS 21.0 23.4 TUE 8 AM 24.3 15.3 10.9
$$799
WGUS83 KICT 011954
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
254 PM CDT TUE MAY 1 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-020954-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T0021Z/
/PPFK1.2.ER.120501T0306Z.120501T1400Z.120502T1221Z.NO/
254 PM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 2:00 PM TUESDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
PARSONS 21.0 23.1 TUE 02 PM 21.1 13.6 11.0
$$
KSC021-099-020954-
/O.EXT.KICT.FL.W.0013.000000T0000Z-120503T1607Z/
/OSWK1.2.ER.120501T0114Z.120501T1800Z.120502T2207Z.NO/
254 PM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 1:00 PM TUESDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AND WILL FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
OSWEGO 17.0 21.4 TUE 01 PM 19.1 11.4 9.2
$$
JAS171
WGUS83 KICT 020100
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT TUE MAY 1 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-021500-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T0045Z/
/PPFK1.2.ER.120501T0306Z.120501T1400Z.120502T1245Z.NO/
800 PM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 7:00 PM TUESDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME WED THU FRI
PARSONS 21.0 23.1 TUE 7 PM 17.2 12.4 10.1
$$
KSC021-099-021459-
/O.EXT.KICT.FL.W.0013.000000T0000Z-120503T2327Z/
/OSWK1.2.ER.120501T0114Z.120501T2300Z.120503T0527Z.NO/
800 PM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 6:00 PM TUESDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME WED THU FRI
OSWEGO 17.0 21.6 TUE 6 PM 19.0 10.4 8.7
$$639
WGUS83 KICT 020658
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
158 AM CDT WED MAY 2 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-022058-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T0224Z/
/PPFK1.2.ER.120501T0306Z.120501T1400Z.120502T1424Z.NO/
158 AM CDT WED MAY 2 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 1:00 AM WEDNESDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
PARSONS 21.0 22.9 WED 01 AM 13.0 11.0 9.5
$$
KSC021-099-022058-
/O.EXT.KICT.FL.W.0013.000000T0000Z-120503T2331Z/
/OSWK1.2.ER.120501T0114Z.120501T2300Z.120503T0531Z.NO/
158 AM CDT WED MAY 2 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 6:00 PM TUESDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
OSWEGO 17.0 21.6 TUE 06 PM 12.2 9.2 8.0
$$321
WGUS83 KICT 021328
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 AM CDT WED MAY 2 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-030054-
/O.EXT.KICT.FL.W.0012.000000T0000Z-120503T0054Z/
/PPFK1.2.ER.120501T0306Z.120501T1400Z.120502T1254Z.NO/
828 AM CDT WED MAY 2 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
PARSONS 21.0 21.2 WED 7 AM 12.4 10.2 9.5
$$
KSC021-099-030328-
/O.EXT.KICT.FL.W.0013.000000T0000Z-120504T0045Z/
/OSWK1.2.ER.120501T0114Z.120501T2300Z.120503T0645Z.NO/
828 AM CDT WED MAY 2 2012
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...XAVIER ROAD LEADING NORTH FROM THE RIVER
GAGE BRIDGE FLOODS. ALSO 13000 ROAD NEXT TO THE LEFT RIVER BANK
BECOMES AFFECTED BY FLOOD WATERS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
OSWEGO 17.0 21.5 WED 7 AM 12.8 8.9 7.9
$$
VP976
WGUS83 KICT 021835
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
135 PM CDT WED MAY 2 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-021905-
/O.CAN.KICT.FL.W.0012.000000T0000Z-120503T0054Z/
/PPFK1.2.ER.120501T0306Z.120501T1400Z.120502T1230Z.NO/
135 PM CDT WED MAY 2 2012
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:30 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY THURSDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
PARSONS 21.0 18.4 WED 12 PM 11.9 10.5 10.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:09 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 30, 6:09 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 609 AM CDT MON APR 30 2012 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN CONCERNS: IFR/LIFR CONDITIONS PERSISTING UNTIL LATE THIS MORNING. THUNDERSTORM REDEVELOPMENT THIS AFTERNOON INTO TONIGHT. LIGHT WINDS/MOIST BOUNDARY LAYER HAS RESULTED IN WIDESPREAD IFR ACROSS THE AREA...WITH AREAS OF DENSE FOG IN CENTRAL KANSAS. THE STRATUS SHOULD LIFT/DISSIPATE TOWARD MIDDAY AS LOW-LEVEL MIXING COMMENCES. WEAK SHORTWAVE OVER THE FOUR CORNERS WILL MOVE EASTWARD ACROSS KS/OK LATER TODAY INTO TONIGHT. SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP OVER THE HIGH PLAINS INITIALLY THIS AFTERNOON AS THE WAVE APPROACHES...THEN TRACK EASTWARD TONIGHT AIDED BY DEVELOPING LOW-LEVEL JET. IT IS POSSIBLE THAT AN MCS COULD AFFECT OUR AREA...BUT WITH MODEL QPF ALL OVER THE PLACE...CONFIDENCE THIS FAR OUT IS LOW ON NAILING AN EXACT TRACK. THEREFORE...WILL PLACE VCTS GROUPS IN THE TAFS LATE THIS PM/EVE AND ADJUST AS NEEDED. ADDITIONAL LOW STRATUS MAY DEVELOP TOWARD END OF TAF FORECAST PERIOD. JMC && .PREV DISCUSSION... /ISSUED 336 AM CDT MON APR 30 2012/ DISCUSSION... THE MAIN FORECAST CONCERN IS THE PRECIPITATION TODAY AND ASSOCIATED FLOODING CONCERNS...AS WELL AS SEVERE WEATHER THREAT LATER TODAY. SYNOPSIS: A WAVE IS MOVING ACROSS THE CENTRAL PLAINS AND THAT IN COMBINATION WITH A FRONTAL BOUNDARY AND MID-LEVEL FRONTOGENESIS IS RESPONSIBLE FOR THE TRAINING PRECIPITATION OCCURRING OVER SOUTHEASTERN KANSAS THIS MORNING. FLOODING IS A CONCERN THIS MORNING ACROSS EXTREME SOUTHEASTERN KANSAS. TODAY - TONIGHT: THE MAIN NEAR TERM CONCERN IS THE FLOODING POTENTIAL ACROSS SOUTHEASTERN KANSAS. THE TRAINING CONVECTION THAT OCCURRED LATE SUNDAY NIGHT/EARLY MONDAY MORNING HAS ALREADY CAUSED NUMEROUS FLOODING ISSUES WITH ESTIMATED 6+ INCHES OF RAIN FALLEN IN SOME LOCATIONS. WITH PRECIPITATION CONTINUING THIS MORNING AND THEN ANOTHER CHANCE THIS EVENING AND OVERNIGHT HAVE GONE AHEAD AND UPGRADED THE FLOOD WATCH ISSUED SUNDAY NIGHT TO A FLASH FLOOD WARNING FOR EXTREME SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THE OTHER CONCERN TODAY IS THE TIMING OF PRECIPITATION THIS AFTERNOON. THE CURRENT EXPECTATION IS FOR THE PRECIPITATION THIS MORNING TO EVENTUALLY MOVE SOUTH OUT OF THE AREA. EXPECTING CLOUDS TO CLEAR SOME FROM THE WEST AND THE INSOLATION WILL HELP THUNDERSTORM CHANCES THIS EVENING. EXPECTING THUNDERSTORMS TO DEVELOP NEAR THE DRYLINE WHERE THE CAP IS ABLE TO ERODE AND THIS ACTIVITY WILL PUSH EASTWARD INTO CENTRAL/SOUTHERN KANSAS. CAPE AND SHEAR ARE PLENTIFUL SO IF THESE STORMS DO DEVELOP THEY WILL BE SEVERE. HAIL AND WIND LOOK TO BE THE MAIN THREATS...BUT A TORNADO CANNOT BE RULED OUT. THE MAIN CONCERN WITH THIS IS HOW MUCH CLEARING WE MAY GET AND HOW THAT IMPACTS THE FURTHER EVOLUTION. TUESDAY - THURSDAY: THE WAVE THAT WILL CAUSE THE PRECIPITATION TODAY WILL MOVE OUT OF THE AREA BY TUESDAY MORNING...BUT ANOTHER DISTURBANCE MOVING AROUND THE UPPER WAVE NEAR THE MONTANA/CANADA BORDER WILL HELP TO INDUCE ENOUGH SUPPORT FOR SEVERE WEATHER CHANCES ACROSS THE NORTHERN PLAINS. HOWEVER...FEEL THE MAJORITY OF THE ACTIVITY WILL REMAIN NORTH OF THE WICHITA COUNTY WARNING AREA...FROM NORTHEAST KANSAS NORTHWARD INTO NEBRASKA...IOWA. LEE CYCLOGENESIS WILL RETURN SOUTHERLY WINDS TO THE AREA. WARM MOIST AIR ADVECTION WILL HELP TEMPERATURES REACH ABOUT 10-15 DEGREES ABOVE NORMAL. TEMPERATURES WILL BE IN THE MID 80S FOR THE MIDDLE OF THE WEEK ACROSS THE AREA. THERE ARE A FEW WEAK DISTURBANCES THAT WILL BE MOVING ACROSS THE CENTRAL PLAINS...BUT CONFIDENCE IN THESE EVOKING ANY STORMS IS LOW AND HAVE LEFT THE FORECAST DRY FOR MUCH OF THIS PERIOD. FRIDAY - SUNDAY: LITTLE CHANGES FOR THE WEEKEND WITH TEMPERATURES ABOVE NORMAL...IN THE 80S AND APPROACHING THE 90S ACROSS THE AREA. THE MEDIUM RANGE GUIDANCE KEEPS AN UPPER TROUGH ACROSS THE WESTERN CONUS. DEPENDING ON HOW AND WHEN THIS WAVE EJECTS EASTWARD IT COULD POSE A WEATHER CONCERN...BUT THAT IS BEYOND THIS FORECAST AT THIS TIME. BILLINGS AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COMPLICATED AVIATION FORECAST OVERNIGHT...AS A LINEAR CONVECTIVE COMPLEX CONTINUES TO TRAIN ALONG THE KS/OK BORDER AT THIS TIME. CURRENT HIGH RESOLUTION SHORT TERM MODELS SUGGEST THAT CONVECTION OVER SRN KS WILL GRADUALLY LIFT NORTHEAST LATE TONIGHT INTO EARLY ON MON. SO WILL GO WITH PREVAILING TSRA FOR KCNU AS THIS AREA WILL SEE A SUSTAINED PERIOD OF STORMS FOR A GOOD PORTION OF THE OVERNIGHT HOURS. WILL ALSO INCLUDE VCTS FOR KICT AFTER 07-08Z/MON AS PROPAGATION WILL ALSO BRING THIS COMPLEX INTO THIS AREA AS WELL UNTIL AROUND 14Z/MON. WILL SEE WIDESPREAD MVFR CEILINGS WITH THE STORMS...BUT WILL ALSO SEE SOME IFR CEILINGS IN AND CLOSE TO THE HEAVIEST STORMS. THINK MOST OF THE CONVECTION WILL STAY SOUTH OF CEN KS...SO WILL REMOVE ANY VCTS FOR KSLN/KRSL. AFTER CONVECTIVE COMPLEX MOVES NORTHEAST OF THE AREA...WILL SEE CEILING IMPROVE TO VFR FOR MOST LOCATIONS AFTER 21Z/MON. FORECAST IS A LITTLE UNCERTAIN FOR RENEWED CONVECTION CHANCE/LOCATION ON MON AFTN. SO WILL LEAVE ANY VCTS OUT OF THE LAST PORTIONS OF THE TAFS FOR NOW. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 76 63 83 65 / 40 50 10 10 HUTCHINSON 76 62 85 65 / 40 30 10 10 NEWTON 74 62 82 65 / 30 40 10 10 ELDORADO 76 63 85 65 / 30 50 10 10 WINFIELD-KWLD 77 64 85 66 / 40 60 10 10 RUSSELL 75 59 83 62 / 40 20 10 10 GREAT BEND 75 60 83 62 / 40 20 10 10 SALINA 76 62 85 65 / 20 30 10 20 MCPHERSON 75 62 83 65 / 30 30 10 10 COFFEYVILLE 75 65 85 66 / 50 70 10 20 CHANUTE 76 64 84 65 / 40 60 20 20 IOLA 75 63 84 65 / 30 60 20 20 PARSONS-KPPF 76 65 84 66 / 50 60 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ092>096-098>100. &&
Hazardous weather outlook, Apr 30, 6:46 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 646 AM CDT MON APR 30 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 646 AM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL AFFECT CENTRAL AND PART OF SOUTH CENTRAL KANSAS THIS MORNING. VISIBILITIES MAY BE REDUCED TO AROUND ONE-HALF MILE AT TIMES. FLASH FLOODING CONTINUES TO AFFECT EXTREME SOUTHEASTERN KANSAS DUE TO RECENT VERY HEAVY RAINS. A FLASH FLOOD WATCH IS IN AFFECT FOR PART OF SOUTHEASTERN KANSAS TODAY AND TONIGHT FOR THE POTENTIAL FOR ADDITIONAL HEAVY RAINS AND FLOODING. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL KANSAS AND ALL OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS THIS AFTERNOON AND OVERNIGHT. THE MAIN CONCERNS ARE FOR LARGE HAIL UP TO GOLFBALL SIZE AND WIND GUSTS UP TO 60 MPH. THE CHANCE FOR A TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS...CAPABLE OF SMALL HAIL AND GUSTS AROUND 50 MPH...ARE POSSIBLE OVER THE EASTERN PORTIONS OF THE AREA TUESDAY AND THEN CENTRAL KANSAS ON WEDNESDAY NIGHT AND OVER AREAS PRIMARILY ALONG...AND EAST...OF INTERSTATE 135 THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF CENTRAL KANSAS AND ALL OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/JMC
In the hours before
Local storm report, Apr 30, 3:59 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
359 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD S INDEPENDENCE 37.23N 95.71W
04/30/2012 MONTGOMERY KS LAW ENFORCEMENT
FLOODING WAS REPORTED IN A 3 BLOCK AREA OF SOUTH
PENNSYLVANIA AVENUE ON THE SOUTH SIDE OF INDEPENDENCE.
&&
JMCLocal storm report, Apr 30, 4:03 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM FLASH FLOOD 10 E PARSONS 37.34N 95.09W
04/30/2012 LABETTE KS LAW ENFORCEMENT
HIGHWAY 400 WAS CLOSED DUE TO FLASH FLOODING
&&
JMCLocal storm report, Apr 30, 4:05 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
405 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM FLASH FLOOD 3 S PARSONS 37.30N 95.27W
04/30/2012 LABETTE KS LAW ENFORCEMENT
FLASH FLOODING WAS REPORTED 3 MILES SOUTH OF PARSONS.
RAILROAD TIES WERE REPORTED FLOATING ALONG A ROAD.
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:34 PM CDT | Special Weather Statement | ICT | Montgomery | 26 min |
| Apr 29, 8:56 PM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery, Neosho, Wilson | 64 min |
| Apr 29, 8:57 PM CDT | Special Weather Statement | ICT | Chautauqua, Labette, Montgomery, Neosho | 63 min |
| Apr 29, 9:17 PM CDT | Flood Watch | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| Apr 29, 9:28 PM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 12 hr |
| Apr 29, 10:42 PM CDT | Special Weather Statement | ICT | Labette | 63 min |
| Apr 29, 10:45 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 42 min |
| Apr 29, 11:04 PM CDT | Areal Flood Warning | ICT | Neosho | 12 hr |
| Apr 29, 11:45 PM CDT | Special Weather Statement | ICT | Labette | 30 min |
| Apr 29, 11:47 PM CDT | Special Weather Statement | ICT | Montgomery | 43 min |
| Apr 29, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 35 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 26 min |
| Apr 30, 12:48 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| Apr 30, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 18 min |
| Apr 30, 1:55 AM CDT | Flash Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| Apr 30, 2:45 AM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| Apr 30, 4:24 AM CDT | Flash Flood Watch | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 2 more | 23 hr |
| Apr 30, 8:12 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 71 hr |
| Apr 30, 9:30 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
Nearby
River Flood Warnings in Kansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.